# SDR GTIA2020011134939

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 35,240 hours, 16,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED FOUL SMELL / DIRTY SOCKS SMELL IN CLIMB OUT + DESCENT-NO SMELL OF DIRTY SOCKS AFTER RUN PACK 1 OR 2 A/C GOOD FOR SVC IAW AMM 21-61-00
